Bulletin of the American Mathematical Society

The pseudo-derivative of a summable function

William L. Hart

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 27, Number 5 (1921), 202-211.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183425573

Mathematical Reviews number (MathSciNet)
MR1560400

Zentralblatt MATH identifier
48.0273.02

Citation

Hart, William L. The pseudo-derivative of a summable function. Bull. Amer. Math. Soc. 27 (1921), no. 5, 202--211. https://projecteuclid.org/euclid.bams/1183425573


Export citation